RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2008, Volume 11, Issue 2, Pages 192–206 (Mi tdm196)  

This article is cited in 1 scientific paper (total in 1 paper)

To the solution of the problem on the representation of discrete logarithm of a number as a sum of logarithms of small numbers by means of rational approximation

V. E. Tarakanov


Full text: PDF file (662 kB)

Document Type: Article

Citation: V. E. Tarakanov, “To the solution of the problem on the representation of discrete logarithm of a number as a sum of logarithms of small numbers by means of rational approximation”, Tr. Diskr. Mat., 11, no. 2, Fizmatlit, Moscow, 2008, 192–206

Citation in format AMSBIB
\Bibitem{Tar08}
\by V.~E.~Tarakanov
\paper To the solution of the problem on the representation of discrete logarithm of a number as a sum of logarithms of small numbers by means of rational approximation
\serial Tr. Diskr. Mat.
\yr 2008
\vol 11
\issue 2
\pages 192--206
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm196}


Linking options:
  • http://mi.mathnet.ru/eng/tdm196
  • http://mi.mathnet.ru/eng/tdm/v11/i2/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Tarakanov, “O skhodimosti iteratsii v metode resheniya zadachi predstavleniya diskretnogo logarifma metodom ratsionalnykh approksimatsii”, Matem. vopr. kriptogr., 1:4 (2010), 111–125  mathnet  crossref
  • Number of views:
    This page:361
    Full text:43
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019